VAERS Explorer
Back to explore

Report #2854984

Received Aug 21, 2025

Life-threatening
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
Age unknown
State
NJ
Recovered
Recovered
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HPV9HPV (GARDASIL 9)MERCK & CO. INC.1—OT

Symptoms (7)

Blood pressure immeasurableEnanthemaPallorRashRespiratory arrestSyncopeUnresponsive to stimuli

Symptom narrative

patient fainted and according to the doctor was "unresponsive for about 10 seconds"/patient was pale; not breathing; "some kind of mucosal rash" on the mouth and lips; Caller stated HCP reported patient "finally came around" and blood pressure was undetectable. HCP stated they "finally got a blood pressure reading of 50/30; glucocagon for possible low blood sugar; patient had a rash on her chest; This spontaneous report was received from a physician and refers to a 13-year-old female patient. The patient's medical history, concurrent conditions and concomitant therapies were not reported. On an unknown date, the patient was vaccinated with Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9), dose number 1, administered by unknown route (lot # and expiration date were not reported) as prophylaxis. On an unknown date, after receiving first dose, the patient fainted and according to the doctor was "unresponsive for about 10 seconds". 9-1-1 was called. She was pale and not breathing. The patient "finally came around" and blood pressure was undetectable. HCP stated they "finally got a blood pressure reading of 50/30". HCP gave patient glucagon for possible low blood sugar. HCP stated ambulance finally came, however mother refused her daughter to go to the emergency room, because the patient "seemed to be coming around". The patient's mother called the office and stated patient had a rash on her chest and "some kind of mucosal rash" on the mouth and lips. HCP sent the patient to emergency room where she was given steroids and Benadryl and was sent home. HCP stated both "eventually resolved" and stated that the patient was referred to a cardiologist. Dates of all events were unknown. No additional information provided. At the reporting time, the outcome of blood pressure decreased and sugar blood decreased was unknown. The action taken with the suspect vaccine was not applicable. The causal relationship between the events and Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9) was not provided. The reporter considered the all of the events to be life-threatening.